A számfogalom bővítéséről

Szendrei, János: A számfogalom bővítéséről. Iskolakultúra, (3) 12. pp. 2-8. (1993)

[img]
Preview
Cikk, tanulmány, mű
iskolakultura_1993_012_002-008.pdf

Download (3MB) | Preview
Item Type: Article
Journal or Publication Title: Iskolakultúra
Volume: 3
Number: 12
ISSN: 1215-5233
Date: 1993
Page Range: pp. 2-8
Uncontrolled Keywords: Matematika, Matematika tanítása
Date Deposited: 2018. Sep. 05. 08:59
Last Modified: 2019. Nov. 06. 14:12
URI: http://misc.bibl.u-szeged.hu/id/eprint/43752

Actions (login required)

View Item View Item